# SDR SWIA200617252

- Difficulty date: August 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 22,422 hours, 33,104 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE INBOARD STRINGER NR 1 SPLICE CRACKED AT FRAME NR 10, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED NR 1 SPLICE FOR NR 2 NACELLE INBOARD STRINGER AT FRAME NR 10 PER SRM 51-40-02 AND RII 54-900-1000.
